# SDR USAA2014120500003

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 3,165 hours, 448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EXIT SIGN OFF, WITH LOG BOOK.  RE-INSTALLED 3L EXIT SIGN COVER.  OK FOR SERVICE.
